Already 3 Weeks Of Undergoing Therapy For IBD, How Long Can It Recover Completely?
Good night. I have been therapy for IBD for 3 weeks, then I have been given 2 kinds of drugs, methylprednisolone and kalnex, but strangely, every time I give methylprednisolone, why does blood always come out, even fresh blood but not too much. Are the effects of the drug or are there other symptoms of the disease? thanks.
Hi Andreas! Thank you for asking at HealthReplies.com.
Inflammatory bowel disease (IBD) is a disorder of chronic inflammation of the digestive tract. IBD is caused by a disruption in the immune system in the gastrointestinal area that attacks viruses, bacteria, or foods that are actually harmless. As a result of these attacks, inflammation and damage to the lining of the digestive tract occurs. One of the main therapies for IBD is indeed steroids, including methylprednisolone. However, if bleeding always occurs every time you take methylprednisolone, you should go back to see an internist who treats you to be re-examined. The doctor will compare the results of the current examination with the previous examination. The doctor will re-evaluate the therapy that has been given. In addition to treatment to the doctor, you can also try to reduce consumption of fiber or milk products. You should also begin to notice what foods can make your symptoms aggravate. Avoid these foods. Also discuss with the doctor who treats you if you experience absorption disorders that make you need certain vitamins or supplements.
That's all information from me. I hope this helps.